Hokkaido University – The University of Melbourne Virtual Conference on Healthy Ageing

Date: Tuesday 8 March 2022, 13.00-16.00 (JST) / 15.00-18.00 (AEDT)

Format: Zoom meeting

Organisers: Hokkaido University and The University of Melbourne

MCs: Prof Hiroshi Uji-I and A/Prof Kenji Hirai, Research Institute for Electronic

Science, HU

		Science, HU
13.00-13.50 /	5 min.	Introduction of Two Universities
15.00-15.50		Prof Atsushi Yokota, Executive Vice President (International Affairs, SDGs), HU
	15 min.	Opening Remarks
		- Prof Takao Masuda, Executive Vice President (Research, Industry-academia-
		government Collaboration, Information Security), HU
		- Prof James McCluskey, Deputy Vice-Chancellor (Research), UoM
		- Ms Janine Pitt, Counsellor (Education and Research), Australian Embassy Japan
	30 min.	Introduction of Existing Collaborations
		#1. Zoonosis Control
		- Prof Hiroshi Kida, Head, International Institute for Zoonosis Control, HU
		- Prof Lorena Brown, Department of Microbiology and Immunology, UoM
		#2. Chemistry
		- Prof Hiroshi Uji-i, Research Institute for Electronic Science, HU
		- A/Prof Kenji Hirai, Research Institute for Electronic Science, HU
		- Dr James Hutchison, ARC Future Fellow, ARC Centre of Excellence in Exciton
		Science, UoM
13.50-14.00 /	10 min.	Intermission
15.50-16.00		
14.00-14.50 /	50 min.	Co-chaired Parallel Sessions *Co-chairs
16.00-16.50		#1. Living Environment for Healthy Ageing
		- A/Prof Taro Mori, Faculty of Engineering, HU*
		- A/Prof Masa Noguchi, Faculty of Architecture, Building and Planning, UoM*
		- Prof Atsuko Ikeda-Araki, Faculty of Health Sciences / Centre for Environmental
		and Health Sciences, HU
		#2. Allied Health and Healthy Ageing
		- Prof Satoshi Ishizuka, Research Faculty of Agriculture, HU*

		- Dr Marianne Coleman, Faculty of Medicine, Dentistry and Health Sciences, UoM*
		- Dr Daisuke Sawamura, Faculty of Health Sciences, HU
		- Dr Sandra Iuliano, Faculty of Medicine, Dentistry and Health Sciences, UoM
		- Ms Stefanie Bird, Royal Melbourne Hospital, UoM
		#3. Healthy Ageing and Social Philosophy
		- Prof Shunichi Miyajima, Faculty of Humanities and Human Sciences / Centre for
		Applied Ethics and Philosophy, HU*
		- A/Prof Alysia Blackham, Melbourne Law School, UoM*
		- A/Prof Kerrin Artemis Jacobs, Faculty of Humanities and Human Sciences /
		Centre for Human Nature, AI, and Neuroscience, HU
		- Dr Koki Shimizu, Faculty of Humanities and Human Sciences, HU
		- Dr Wilfred Wang, Faculty of Arts, UoM
		- Dr Shanini Gamage, Faculty of Arts, UoM
		#4. Women's Healthy Ageing
		- Dr Sharon Hanley, Centre for Environmental and Health Sciences, HU*
		- Prof Cassandra Szoeke, Royal Melbourne Hospital, UoM
		- Prof Julia Brotherton, Melbourne School of Population and Global Health, UoM
		- Specially-appointed Prof Chihiro Miyashita, Centre for Environmental and Health
		Sciences, HU
		- Ms Shan Yifan, Graduate School of Medicine, HU
14.50-15.00 /	10 min.	Intermission
16.50-17.00		
15.00-15.30 /	30 min.	Wrap-up of Co-chaired Parallel Sessions
17.00-17.30		
15.30-16.00 /	20 min.	Information on Available External Research Funds
17.30-18.00	_ ,	- Mr Kotaro Kodera, Head of the International Research Cooperation Div. II,
		International Program Dept., Headquarter for International Affairs, Japan
		Society for the Promotion of Science
		- Dr Wade Moore, Acting Manager, Research Grants – Health and Medical, UoM
	10 min.	Information on the <i>Hokkaido-Melbourne Joint Research Workshop Fund</i> and Closing
	TO HIHI.	Remarks
		- Prof Justin Zobel, Pro-Vice-Chancellor (Graduate & International Research), UoM
		1101 sustin 2000, 110- vice-chancenoi (Graduate & International Research), Utivi

*Enquiries:

Institute for International Collaboration (HU)

taenau@oia.hokudai.ac.jp

Research & Enterprise / Chancellery (UoM)

international-research-chancellery@unimelb.edu.au